# SDR U2RA2022062000021

- Difficulty date: June 14, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747
- Aircraft serial: 26547
- Aircraft time: 88,526 hours, 14,392 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Flap
- Part number: 65B02025133F
- Part serial: 000493
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP LEADING EDGE CRACKED DUE TO BIRD STRIKE - ACCOMPLISHED TIME LIMITED MAJOR REPAIR PER FLIGHT VEHICLES CONSULTING, INC. ENGINEERING ORDER 22091-1 REVISION IR, DATED 6/14/2022.
